# SDR CHQ000141

- Difficulty date: April 7, 2002
- Submitted: April 8, 2002
- Operation: Air carrier
- Aircraft: N265
- Make and model: Emb EMB-145
- Aircraft serial: 145226
- Aircraft time: 5,205 hours, 3,687 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Clamp
- Condition: Leaking
- Location: Bleed Air
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BLEED 1 LEAK ON EICAS----REMOVED AND REPLACED BLEED CLAMP NEAR PACK 1.
